# SDR 2009FA0000221

- Difficulty date: February 16, 2009
- Submitted: March 12, 2009
- Operation: General aviation
- Make and model: Raythn HAWKER750
- Aircraft serial: HB0026
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 258FN35343A
- Condition: Cracked
- Location: Cockpit
- Part time: 9 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS DV WINDOW CRACKED IN FLIGHT DURING CLIMB.  FLIGHT WAS ABORTED AND RETURNED TO DEPARTURE.  (K)
